# SDR RAIA2009021500001

- Difficulty date: February 9, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 13,057 hours, 12,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7930 - ORD - HYD 1 SYSTEM QUANTITY APPEARS LOW.  MAINTENANCE FOUND NR 1 HYD SYSTEM LOW.  SERVICED SYSTEM IAW EMB 145 AMM PROCEDURE, OPS CHECK GOOD.
